# SDR A6WA201140818

- Difficulty date: August 6, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN UPPER PAX DOOR NEAR HINGE IN AREA OF PANEL 832GL.  GL THEN LOCATED AND INSTALLED NEW SERVICEABLE INTERCOSTAL.  REMOVED CRACKED INTERCOSTAL IN UPPER FWD AREA AT PANEL 832.
